MathSciNet Relay Station
MathSciNet bibliographic data
MR1764262 (2001g:05012) 05A16 (34L40 34M55 37K10)
Deift, Percy Integrable systems and combinatorial theory. Notices Amer. Math. Soc. 47 (2000), no. 6, 631–640.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement